# SDR R61A2024012200050

- Difficulty date: January 7, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N748YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066755002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 74 BTWN STGR 29-28R SHEAR CLIP CORROSION. MX REPLACED SHEAR CLIP IAW SRM 51-41-01, 51-41-02, 51-43-02.
